Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 57, NWS New York, NY

May 15, 2012

NWS New York, NY issued this small craft advisory at May 15, 2012, 3:36 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 15, 2012, 3:36 PM EDT (19:36 UTC)
Expired
May 16, 2012, 4:09 AM EDT
In force
13 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WHUS71 KOKX 151936
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EDT TUE MAY 15 2012

...GUSTY WINDS AND ROUGH SEAS TONIGHT ACROSS THE COASTAL OCEAN
WATERS...

ANZ350-353-355-160345-
/O.CAN.KOKX.SW.Y.0016.000000T0000Z-120516T1000Z/
/O.NEW.KOKX.SC.Y.0057.120515T1936Z-120516T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 PM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...3 TO 6 FEET.

* TIMING...HIGHEST SEAS AND WINDS WILL BE TONIGHT. THE ROUGH
  OCEAN SEAS COULD CONTINUE INTO WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
2 follow-up statements
764 
WHUS71 KOKX 160011
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
811 PM EDT TUE MAY 15 2012

...DENSE FOG ACROSS ALL WATERS AND ROUGH CONDITIONS ACROSS THE
COASTAL OCEAN WATERS...

ANZ350-353-355-161000-
/O.NEW.KOKX.MF.Y.0012.120516T0011Z-120516T1400Z/
/O.CON.KOKX.SC.Y.0057.000000T0000Z-120516T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
811 PM EDT TUE MAY 15 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 6 FEET.

* VISIBILITY...BELOW 1 MILE.

* TIMING...DENSE FOG TONIGHT INTO WEDNESDAY MORNING. HIGHEST SEAS
  AND WINDS WILL BE TONIGHT. THE ROUGH OCEAN SEAS COULD CONTINUE
  INTO WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ330-335-338-340-345-161000-
/O.NEW.KOKX.MF.Y.0012.120516T0011Z-120516T1400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
811 PM EDT TUE MAY 15 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY.

* LOCATION...LONG ISLAND SOUND AND LONG ISLAND BAYS AS WELL AS NEW
  YORK HARBOR.

* VISIBILITY...BELOW 1 MILE.

* TIMING...DENSE FOG TONIGHT INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
449 
WHUS71 KOKX 160809
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
409 AM EDT WED MAY 16 2012

...DENSE FOG ACROSS ALL WATERS THIS MORNING...

ANZ350-353-355-161400-
/O.CAN.KOKX.SC.Y.0057.000000T0000Z-120516T1000Z/
/O.CON.KOKX.MF.Y.0012.000000T0000Z-120516T1400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
409 AM EDT WED MAY 16 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* VISIBILITY...BELOW 1 MILE.

* TIMING...DENSE FOG THROUGH 10 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ330-335-338-340-345-161400-
/O.CON.KOKX.MF.Y.0012.000000T0000Z-120516T1400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
409 AM EDT WED MAY 16 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATION...LONG ISLAND SOUND AND LONG ISLAND BAYS AS WELL AS 
  NEW YORK HARBOR. 

* VISIBILITY...BELOW 1 MILE.

* TIMING...DENSE FOG THROUGH 10 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at May 15, 1:39 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 15, 1:39 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
139 PM EDT TUE MAY 15 2012

.SYNOPSIS...
WAVES OF LOW PRESSURE FROM THE MID ATLANTIC STATES WILL SLOWLY
MOVE NORTHEAST TONIGHT. A COLD FRONT WILL APPROACH FROM THE WEST
WEDNESDAY THEN MOVE THROUGH WEDNESDAY NIGHT. HIGH PRESSURE
BUILDS IN ON THURSDAY...AND REMAINS IN CONTROL OF THE WEATHER
THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ADJUSTED POPS TO ACCOUNT FOR LATEST RADAR TRENDS. AREA OF LIGHT TO
MODERATE SHOWERS...WITH SOME EMBEDDED THUNDER LIFTING NE FROM
NJ/PA WILL ENVELOPE THE REGION THIS AFTERNOON IN RESPONSE TO
PASSING 500 AND 700 HPA SHORTWAVES. COULD SEE SOME LOCALLY HEAVY
RAINFALL IN ANY STRONGER CONVECTION...SEE THE HYDRO SECTION OF THE
AFD FOR DETAILS. APPEARS THE BACK END TO THIS BATCH OF CONVECTION
WILL PUSH THROUGH TOWARDS LATE AFTERNOON...SO HAVE BEGUN TO REDUCE
POPS OVER SW ZONES LATE.

ANY THUNDERSTORMS SHOULD BE MAINLY ELEVATED IN NATURE WITH
SHOWALTERS OF 0 TO -2 AND 250-500 J/KG OF ELEVATED CAPE.
HOWEVER...FAR WESTERN SECTIONS OF NE NJ/LOWER HUDSON VALLEY COULD
SUPPORT SURFACE BASED CONVECTION WITH 500-1000 J/KG OF CAPE
FORECAST FOR THIS AFTERNOON. IT APPEARS THAT FOR NOW ANY
THUNDERSTORMS WILL BE SUB-SEVERE - WITH MORNING SOUNDINGS
SUGGESTING A MAX HAIL SIZE OF 1/2 INCH AND THE MAINLY ELEVATED
NATURE OF THE STORMS PRECLUDING ANY SIGNIFICANT WIND THREAT.

WITH CLOUD COVER AND ON GOING PRECIPITATION...TEMPERATURES SHOULD
NOT RISE MUCH MORE THAN A FEW DEGREES FROM CURRENT
READINGS...HIGHS ADJUSTED DOWNWARD CONSISTENT WITH A BLEND OF
LAV/MAV/MET GUIDANCE WITH NAM 2-METER TEMPERATURES. NOW GOING WITH
MID 60S TO AROUND 70 ACROSS THE CWA...ABOUT A CATEGORY LOWER THAN
PREVIOUSLY FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
LOWERED POPS...ESPECIALLY ACROSS SW 1/2 OF THE CWA TONIGHT...AS
LATEST GUIDANCE AND RADAR TRENDS SUGGEST THAT NO ORGANIZED
PRECIPITATION IS EXPECTED IN THE WAKE OF THIS CURRENT BATCH OF
SHOWERS FOR TONIGHT. WILL TAKE A SECOND LOOK LATER THIS
AFTERNOON...AND POPS COULD BE LOWERED FURTHER WITH THE NEXT
UPDATE. HAVE CONTINUED WITH THE FORECAST OF PATCHY FOG
TONIGHT...WITH A SMALL TEMPERATURE/DEWPOINT SPREAD FORECAST...AND
NOT MUCH WIND.

COLD FRONT WILL CONTINUE TO MAKE ITS SLOW PROGRESS ACROSS THE
MID-ATLANTIC REGION. THE BULK OF THE SHOWERS MOVE EAST OF THE
LOCAL AREA. LOW TEMPERATURES SHOULD ONLY FALL INTO THE UPPER 50S
TO AROUND 60 WITH DEEP LOW LEVEL MOISTURE IN PLACE.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
MODELS SUGGESTING A WEAK SURFACE TROUGH OVER THE CWA WEDNESDAY
MORNING WITH WEAK LOW PRESSURE OVER OR JUST TO OUR SOUTH. ASSOCIATED
ISENTROPIC LIFT WILL MAINTAIN THE LIKELIHOOD OF SHOWERS OVER THE
EASTERN ZONES INTO MIDDAY ALONG WITH LIFT FROM A MID LEVEL
SHORTWAVE. MOST OF THE REST OF THE CWA WILL HAVE A CHANCE OF
SHOWERS. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE BOARD AS LIFT
AND MOISTURE COMBINE WITH SUFFICIENT CAPE VALUES. POPS IN GENERAL
DIMINISH THROUGH THE AFTERNOON...HOWEVER IN THE EVENING...SHOWERS
AND THUNDERSTORMS MAY DEVELOP AHEAD OF AN APPROACHING COLD
FRONT...AND COULD POSSIBLY BE SUSTAINED WITH THE HELP OF SYNOPTIC
LIFT FROM THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK. THINKING
IS THAT ANY SHOWERS/STORMS THAT REACH US WILL BE IN A WEAKENING
STATE. HAVE ONLY SLIGHT CHANCE POPS IN THE EVENING ACROSS THE FAR
NW. BASED ON MIXING TO 900 MB...TOOK A MIX OF MAV/NAM MOS FOR HIGHS
AND ADJUSTED DOWNWARD ALONG THE SOUTH-FACING COASTS DUE TO A
SOUTHERLY FLOW.

THE COLD FRONT PASSES THROUGH SOMETIME NEAR MIDNIGHT WEDNESDAY
NIGHT...FOLLOWED BY HIGH PRESSURE BUILDING IN DURING THE DAY ON
THURSDAY. PLENTY OF SUNSHINE EXPECTED WITH MODELS SHOWING LOW RH
VALUES THROUGH MUCH OF THE ATMOSPHERIC COLUMN. TEMPERATURES SLIGHTLY
ABOVE NORMAL AS WELL.

AFTER THAT...HIGH PRES OVER THE GREAT LAKES GRADUALLY BUILDS EAST
AND WILL DOMINATE THE WEATHER FOR THE LOCAL AREA THROUGH THE
WEEKEND. TEMPS WILL BE ABOVE NORMAL WITH HIGHS IN THE MID TO UPPER
70S ACROSS MUCH OF THE CWA AND IN THE LOW TO MID 70S NEAR THE COAST.

HIGH PRES MOVES OFFSHORE ON SUNDAY...THEN A FRONTAL BOUNDARY
APPROACHES FOR THE START OF THE NEW WORK WEEK.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LOW PRES WILL REMAIN STALLED NEAR DC TODAY. A COLD FRONT WILL
APPROACH ON WED.

IFR RA TRACKING THRU THE REGION AT 17Z. IFR LINGERS BEHIND THE
ACTIVITY IN THE FORM OF CIGS AROUND 500 FT. THERE IS UNCERTAINTY
WRT IF AND HOW FAST THE IFR LASTS THIS AFTN. TAFS INCLUDE CIGS
AROUND 1000 FT AFT 20Z. SOME ADJUSTMENTS AROUND THIS HEIGHT SHOULD
BE EXPECTED.

IFR RETURNS TNGT. MAINTAINED THE -DZ IN THE TAFS. VSBY COULD OCNL
DROP AOB 1/2SM.

CONDITIONS IMPROVE LATE WED MRNG. IN THE EXTENDED TAFS...CHANCE
OF TSTMS INVOF KSWF AFT 20Z.

WINDS CONTINUE SE 10-15 KT INTO THIS EVE. SPEEDS DECREASE
TNGT...THEN FLOW VEERS TO THE SW ON WED. IN THE EXTENDED
TAFS...POTENTIAL FOR GUSTS TO AROUND 20KT ESPECIALLY KJFK.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBY THRU
00Z. ANY ISOLD SHRA THIS AFTN COULD REDUCE VSBY TO BLW 3SM AT
TIMES. LOW CHANCE OF AN ISOLD VCTS.

KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBY THRU
00Z. ANY ISOLD SHRA THIS AFTN COULD REDUCE VSBY TO BLW 3SM AT
TIMES.

KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBY THRU
00Z. ANY ISOLD SHRA THIS AFTN COULD REDUCE VSBY TO BLW 3SM AT
TIMES.

KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBY THRU
00Z. ANY ISOLD SHRA THIS AFTN COULD REDUCE VSBY TO BLW 3SM AT
TIMES. LOW CHANCE OF AN ISOLD VCTS.

KHPN FCSTER COMMENTS: POTENTIAL FOR CIGS TO REMAIN BLW 1000 FT FOR
THE REMAINDER OF THE DAY.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBY THRU
00Z.

OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.WEDNESDAY...GENERALLY VFR. SCT TSTMS POSSIBLE WITH THE FRONTAL
PASSAGE.
.THURSDAY-SATURDAY...VFR.
.SUNDAY...AREAS OF MVFR POSSIBLE.

&&

.MARINE...
MINOR UPDATES TO THE GRIDS TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. WAVES ARE COMING UP A LITTLE SLOWER
THAN FORECAST...SO HAVE DELAYED THE ONSET OF SCA LEVEL SEAS ON THE
COASTAL OCEAN WATERS BY A COUPLE OF HOURS. COULD SEE SOME
OCCASIONAL WIND GUSTS TO 25 KT...ESPECIALLY NEAR SHORE...BUT DO
NOT EXPECT TO BE FREQUENT TO WARRANT REFLECTING IN HEADLINES.

SCA CONDITIONS FOR SEAS ARE EXPECTED TODAY ACROSS THE COASTAL
OCEAN WATERS...AS A SOUTHERLY FLOW AND LONG FETCH SHOULD ALLOW
SEAS TO BUILD TO SCA LEVELS LATE TODAY AND TONIGHT. WAVEWATCH
GUIDANCE APPEARS TO BE TOO HIGH FOR THE GIVEN WIND FORECAST AND
SWELL POTENTIAL. STILL...5 FT SEAS ARE FORECAST ON THE OCEAN
WATERS DURING WEDNESDAY...A FEW FEET LOWER THAN GUIDANCE. SEAS
SHOULD SUBSIDE A LITTLE DURING WEDNESDAY NIGHT...BUT IT IS
POSSIBLE THAT THE SCA WILL NEED TO BE STRETCHED EVEN INTO PART OF
WEDNESDAY NIGHT OVER THE OCEAN WATERS. SUB-SCA CONDITIONS ARE
FORECAST FOR THURSDAY AND FRIDAY WITH A LIGHT TO MODERATE ONSHORE
FLOW DEVELOPING BY THURSDAY EVENING.

&&

.HYDROLOGY...
POTENTIAL FOR A MODERATE TO HEAVY RAINFALL OF 1-2 INCHES
CONTINUES INTO TONIGHT. BASED ON INITIAL STALLED NATURE OF THE
BOUNDARY AND OROGRAPHIC ENHANCEMENT OF A MOIST LOW LEVEL SE
FLOW...THE HEAVIEST RAINFALL AMOUNTS SHOULD BE FOCUSED ACROSS THE
LOWER HUDSON VALLEY...NE NJ...AND INTERIOR SW CT.

THIS MAY LEAD TO BRIEF NUISANCE POOR DRAINAGE STREET FLOODING...
BUT NO SIGNIFICANT PROBLEMS ARE EXPECTED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
     WEDNESDAY FOR ANZ350-353-355.

&&

SYNOPSIS...JC
NEAR TERM...MALOIT
SHORT TERM...
LONG TERM...JC
AVIATION...12
MARINE...JC/MALOIT
HYDROLOGY...MALOIT
Hazardous weather outlook, May 15, 4:03 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EDT TUE MAY 15 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-160815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
403 AM EDT TUE MAY 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-160815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 AM EDT TUE MAY 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.